# SDR SWAA2020102624796

- Difficulty date: October 20, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 48,661 hours, 29,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GROUND POWER RECEPTACLE SURROUND REPAIR BROKEN AT BOTTOM TAB.  PERFORMED REPAIR OF GROUND POWER RECEPTACLE SURROUND DOUBLER WITH FABRICATION AND INSTALLATION OF NEW DOUBLER, PER SRM 53-10-15-2R-4 REPAIR 4.   WORK PERFORMED UNDER CAT A REPAIR.  NO FURTHER INSPECTION REQUIRED.
